Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Discomfort in stomach, urge to pass stools but no motions, low appetite, chills, throbbing headache, weakness after eating spicy food. Treatment suggestion?

Hey recently, i ate some very spicy papaya salad. traditional asian food. and i feel much discomfort in my stomach . The bad thing is that i cant use the rest room and when i do anything barely comes out. its been maybe 5 days and it has brought many other symptoms like me feeling ill, me not wanting to eat, getting chills, i wake up in the middle of the night very weak, and my head is THROBBING. When i lay down on a pillow, my head just pounds and it very uncomfortable. Any suggestions, diagnosis, or what is the problem?
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
You seem to be suffering from bacterial infection of intestines due to eating outside.
Had it been a viral infection,you would have been alright.
Your persistence of symptoms along with headaches ,chills and weakness for past five days clearly suggests that you need an antibiotic course.
You must consult your doctor for th prescription of the medicine.
Answered: Thu, 19 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor